Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Child crying in pain after DPT shot. Gave p 125 dosage for fever. Will it relieve pain?

hi doctor.. i am nalina from baby is 10 weeks we have given him second dtp vaccine .. for first shot of dtp he was calm and quiet.. but today he is crying for pain of the shot.. my baby careprovider given me the p 125 dosage for him for fever ..i want know when he will releive from this pain and can i give p 125 for pain doctor..
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
Hi Nalina
DTP vaccine causes pain. Any injection given intramuscular cause pain. The severity of pain depends on muscle fiber injury. The pain usually subsides by 3-4 days.

Your baby care provider is right. P-125(paracetamol) can be given for pain also.
Answered: Mon, 12 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor